# SDR AALA201706269043

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 11,604 hours, 2,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD 1L SLIDE WILL NOT ARM. REMOVED DEBRIS FROM FWD GIRT BAR HOLDER PER AMM 25-62-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
